|lipo in face on Videx
Jun 17, 2010
I have been taking Kaletra and Videx for a few years now but i I have noticed two holes or permanent dimples at or around my cheek areas. It is becoming a nuisance and embarrassing to me. Is there any way of treating this with no severe side effects?
| Response from Dr. Pierone
Hello and thanks for posting.
The most logical approach would be to consider changing from Videx to an alternative medication. Videx (ddI, didanosine) is strongly associated with development of lipoatrophy and is not used much anymore because of better medications. One might consider changing from Videx to Viread or Isentress. Another approach would be to simply stop the Videx, because Kaletra monotherapy is sufficient to control viral replication in many cases.
You can also receive treatment with a facial filler like Sculptra or Radiesse to improve your appearance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Sore On Mouth?
- If I Have Ars Will I Have Sore Throat?
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.